Thanks for your response! I actually am waiting for a call back from my doctor's office. I called the manufacturer and they said that it can cause "involuntary muscle movements" but she wasn't sure if they would group yawning into that category.
It's not just sleepy yawns though. And it started 4 days into the treatment. What I'm starting to suspect is that it might be anxiety. I've noticed I've been very paranoid this past week. Be it from the meds or everything that happened. But the yawning did start the day that there was some confusion as to whether or not I needed a nebulizer at home. The discharge doc said no, then I got a call from the service - instant paranoia. I don't know why either, because logically I know that if something changed, they would have called me. So it turned out to be a mix up, but the yawning started that day.
Ugh! I wonder if you can drink wine with Levaquin and Prednisone.